# SDR SWAA2022010641175

- Difficulty date: November 8, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT LOWER AUXILIARY SILL; S-23L FROM STA 330.62 TO STA 344 APPX. FOUND CORROSION ON WEB.  REMOVED WEB AT E/E COMPARTMENT LOWER AUXILIARY SILL IAW SRM 51-40-02-0G-0.  FOUND OUT OF LIMITS IAW SRM 53-10-15-1A-1.  LOCATED AND DRILLED NEW WEB AT E/E COMPARTMENT LOWER AUXILIARY SILL IAW SRM 51-40-05-0G-0 AND DWG 141A8131.
